# SDR UPS05843757

- Difficulty date: January 5, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 14R CRACKED UNDER CLIP AT STA 1756.  REMOVED DAMAGE SECTION OF L14R FROM APPROX STA 1745-1766.  REMOVED SHEAR TIE, END FITTING TO FOM.  FAB REPLACEMENT LONGERON SECTION FROM S1616757, 2 SPLICE STRAPS FROM SHT7075T6-.080, AND 1 SPLICE FITTING FROM S2645716.  TREAT, PRIMED, AND INSTALLED ALL PARTS REF SRM 53-2-2, 51-1-8, 51-1-20D, 51-1-21.
